# SDR AALA201907159034

- Difficulty date: June 19, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,634 hours, 22,949 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: FE171000
- Part serial: FR1476
- Condition: Out Of Tolerance
- Location: Rudder
- Part time: 60,650 hours, 22,954 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT 40 FEET DURING LANDING, RUDDER PEDALS HAD FLUTTER UNTIL MAIN GEAR TOUCH DOWN. FLAPS 3, AP OFF, GW 105,000, NO AIRFRAME VIBRATIONS NOTED. MAINTENANCE REMOVED AND REPLACED THE RUDDER TRIM ACTUATOR IAW AMM. MAINTENANCE ALSO REMOVED AND REPLACED THE CABLE TENSION REGULATOR ASSEMBLY AND RUDDER CONTROL CENTERING ROD. RIG CHECKED GOOD IAW AMM 27-21-15. (SEE SDR # AALA201906209001)
